# SDR USAA040337

- Difficulty date: June 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 60,209 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN PANEL CRACKED .75 INCH, SKIN IN FORWARD UPPER CORNER OF L1 DOOR CUTOUT.  INSTALLED DOUBLER, TRIPLER, FILLER PER EA 95587.  (M)
